Alert archive / Iowa / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 101, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 30, 2019, 6:00 PM CDT for 7 counties in Iowa. It was in force for 45 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2019, 6:00 PM CDT (23:00 UTC)
- Expired
- Jun 30, 2019, 6:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cedar County, IA, Clinton County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 44 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:04 PM CDT | TSTM WND GST 60 | 1 Wnw Maquoketa, IA | MEASURED AT RWIS IADOT. |
| Jun 30, 6:08 PM CDT | TSTM WND DMG | Maquoketa, IA | NUMEROUS TREE LIMBS DOWN AND SMALL DEBRIS IN THE AIR. MOST LIMBS WERE 2 TO 4 INCHES IN DIAMETER. |
| Jun 30, 6:08 PM CDT | TSTM WND DMG | Tipton, IA | NUMEROUS TREE DAMAGE IN TOWN. |
| Jun 30, 6:10 PM CDT | TSTM WND GST 60 | 1 N Lowden, IA | 5 MINUTES OF 50 TO 60 MPH WINDS. |
| Jun 30, 6:11 PM CDT | TSTM WND GST 65 | 2 Ese Clinton, IA | |
| Jun 30, 6:15 PM CDT | TSTM WND DMG | 2 E Lowden, IA | LATE REPORT RELAYED BY COOP OBSERVER. ROOF OFF 2 BARNS. CORN CRIB DESTROYED. TREES DOWN. ONE TREE ON DECK. TIME ESTIMATED. |
| Jun 30, 6:16 PM CDT | TSTM WND DMG | Charlotte, IA | DELAYED REPORT FROM SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. CONSIDERABLE TREES DOWN WITH HIGHWAY 136 CLOSED. POWER OUT. |
| Jun 30, 6:20 PM CDT | TSTM WND DMG | 4 W Elvira, IA | FACEBOOK PHOTO OF MACHINE SHED/SHOP TOTALLY DESTROYED. ALSO DAMAGE TO HOUSE, OTHER SHEDS, AND TREES. ONE SHED WITH A LARGE OVERHEAD DOOR BOWED OUT. TIME ESTIMATED FROM RADAR. |
| Jun 30, 6:20 PM CDT | TSTM WND GST 69 | 3 S Cedar Rapids, IA | IADOT SITE (RCII4). |
| Jun 30, 6:22 PM CDT | TSTM WND GST 67 | 2 W Dixon, IA | |
| Jun 30, 6:39 PM CDT | TSTM WND GST 54 | Iowa City Municipality, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jun 30, 5:54 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1910 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
824
WUUS53 KDVN 302300
SVRDVN
IAC031-045-097-103-105-113-163-302345-
/O.NEW.KDVN.SV.W.0101.190630T2300Z-190630T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
600 PM CDT Sun Jun 30 2019
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southern Jackson County in east central Iowa...
Cedar County in east central Iowa...
Northwestern Scott County in east central Iowa...
Johnson County in east central Iowa...
Southern Jones County in east central Iowa...
Southern Linn County in east central Iowa...
Clinton County in east central Iowa...
* Until 645 PM CDT.
* At 559 PM CDT, severe thunderstorms were located along a line
extending from near Bellevue to near Stanwood to near Newhall,
moving south at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Cedar Rapids, Iowa City, Clinton, Maquoketa, Tipton, West Branch,
Mechanicsville, Stanwood, Marion, Coralville, North Liberty,
Hiawatha, DeWitt, Mount Vernon, Camanche, Bellevue, Lisbon,
Fairfax, Solon and Tiffin.
This includes the following highways...
Interstate 80 in Iowa between mile markers 230 and 279.
Interstate 380 between mile markers 1 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4221 9037 4212 9017 4193 9015 4180 9019
4160 9101 4164 9183 4206 9183 4201 9115
4226 9043
TIME...MOT...LOC 2259Z 349DEG 41KT 4223 9049 4193 9115 4205 9195
HAIL...1.00IN
WIND...70MPH
$$
McClure3 follow-up statements
623
WWUS53 KDVN 302307
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
607 PM CDT Sun Jun 30 2019
IAC031-045-097-103-105-113-163-302345-
/O.CON.KDVN.SV.W.0101.000000T0000Z-190630T2345Z/
Jackson IA-Cedar IA-Scott IA-Johnson IA-Jones IA-Linn IA-Clinton IA-
607 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN JACKSON...CEDAR...NORTHWESTERN SCOTT...JOHNSON...
SOUTHERN JONES...SOUTHERN LINN AND CLINTON COUNTIES...
At 606 PM CDT, severe thunderstorms were located along a line
extending from near Springbrook to near Tipton to near Atkins, moving
south at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cedar Rapids, Iowa City, Clinton, Maquoketa, Tipton, West Branch,
Mechanicsville, Stanwood, Marion, Coralville, North Liberty,
Hiawatha, DeWitt, Mount Vernon, Camanche, Bellevue, Lisbon, Fairfax,
Solon and Tiffin.
This includes the following highways...
Interstate 80 in Iowa between mile markers 230 and 279.
Interstate 380 between mile markers 1 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4221 9037 4212 9017 4193 9015 4180 9019
4160 9101 4164 9183 4206 9183 4201 9115
4226 9043
TIME...MOT...LOC 2306Z 343DEG 45KT 4213 9041 4183 9106 4195 9185
HAIL...<.75IN
WIND...70MPH
$$
McClure095
WWUS53 KDVN 302314
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
614 PM CDT Sun Jun 30 2019
IAC031-045-097-103-105-113-163-302345-
/O.CON.KDVN.SV.W.0101.000000T0000Z-190630T2345Z/
Jackson IA-Cedar IA-Scott IA-Johnson IA-Jones IA-Linn IA-Clinton IA-
614 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN JACKSON...CEDAR...NORTHWESTERN SCOTT...JOHNSON...
SOUTHERN JONES...SOUTHERN LINN AND CLINTON COUNTIES...
At 613 PM CDT, severe thunderstorms were located along a line
extending from near Sabula to near Bennett to Fairfax, moving
southeast at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cedar Rapids, Iowa City, Clinton, Maquoketa, Tipton, West Branch,
Mechanicsville, Stanwood, Marion, Coralville, North Liberty,
Hiawatha, DeWitt, Mount Vernon, Camanche, Bellevue, Lisbon, Fairfax,
Solon and Tiffin.
This includes the following highways...
Interstate 80 in Iowa between mile markers 230 and 279.
Interstate 380 between mile markers 1 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4221 9037 4212 9017 4193 9015 4180 9019
4160 9101 4164 9183 4206 9183 4201 9115
4226 9043
TIME...MOT...LOC 2313Z 337DEG 42KT 4212 9023 4177 9092 4190 9179
HAIL...<.75IN
WIND...70MPH
$$
McClure396
WWUS53 KDVN 302323
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
623 PM CDT Sun Jun 30 2019
IAC031-045-097-103-105-113-163-302345-
/O.CON.KDVN.SV.W.0101.000000T0000Z-190630T2345Z/
Jackson IA-Cedar IA-Scott IA-Johnson IA-Jones IA-Linn IA-Clinton IA-
623 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN JACKSON...CEDAR...NORTHWESTERN SCOTT...JOHNSON...
SOUTHERN JONES...SOUTHERN LINN AND CLINTON COUNTIES...
At 623 PM CDT, severe thunderstorms were located along a line
extending from near Sabula to near Durant to near Swisher, moving
south at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cedar Rapids, Iowa City, Clinton, Maquoketa, Tipton, West Branch,
Mechanicsville, Stanwood, Coralville, North Liberty, DeWitt, Mount
Vernon, Camanche, Lisbon, Fairfax, Solon, Tiffin, Ely, University
Heights and Preston.
This includes the following highways...
Interstate 80 in Iowa between mile markers 230 and 279.
Interstate 380 between mile markers 1 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4215 9035 4212 9017 4193 9015 4180 9019
4160 9101 4164 9183 4201 9179 4194 9114
4214 9045
TIME...MOT...LOC 2323Z 349DEG 41KT 4203 9021 4168 9090 4181 9177
HAIL...<.75IN
WIND...70MPH
$$
McClureWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:42 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 30, 3:42 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
342 PM CDT Sun Jun 30 2019
.SYNOPSIS...
Issued at 330 PM CDT Sun Jun 30 2019
Warm based ridge with ringing northern periphery storm track will
look to continue for much of the week, with a flattening trends mid
to late week. Thus with the CWA being in the vicinity of this track,
there will be at almost a daily risk of storm clusters or at
least isolated development much of the week, as well as seasonably
warm and humid conditions. Will let heat advisory ride this
evening although some storm outflow cooling relief in spots.
&&
.SHORT TERM...(This Evening through Monday)
ISSUED AT 330 PM CDT Sun Jun 30 2019
Tonight...While the IL storms continue to drop southward into
central IL, expect portion of storm clusters in far southern MN to
drop south along high instability gradient down into northeast and
east central IA counties of the area this evening. With very high
CAPE build up, a good chance that some of these storms will be
severe and produce damaging winds, as well as locally heavy
rainfall. A convective watch has been issued for this potential.
Other isolated storms may fire on the remnants/outflow of the
southward passing MCS in IL as well, and will adjust POPs for both
possibilities. After that, later night MCS spawning grounds take
shape acrs SD into western and southwest MN, with some chance of
this activity bleeding down into the northern or northeastern CWA
by early Monday morning. Or there could be new development on the
northeast portion of the storm track ring on nose of convergent LLJ
later tonight from far southeast MN into north central IL and get
into the northern and eastern portions of the CWA by that means as
well. Besides damaging winds, areas that get hit several times by
these storm chances may be susceptible to localized flash flooding
with all the ambient moisture/PWATs available.
Monday...After any lingering morning convection decays or moves out,
much of the day may be capped, hot and humid. There will be the
potential for another heat advisory having to be hoisted if
convective debris clears in time or is minimal. Most models are dry
through Tuesday morning with the bulk of the storms shunted to the
north again acrs the Dakotas/MN/WI. But will have to carry low POPs
Monday night into Tue morning in the north and northeast for the
potentail of a more southward propagation potential.
.LONG TERM...(Tuesday through next Sunday)
ISSUED AT 330 PM CDT Sun Jun 30 2019
Tuesday through next Sunday...In brief, Tuesday may be similar to
Monday being hot and humid with nighttime storm chances, before
signs of the continued ridge dampening may bring the storm track
further south for a more direct line acrs the local area Wednesday
into Friday. Rounds of moderate to heavy rainfall may start to
add up acrs portions of the area mid to late week with some local
river implications possible. Still some longer range indications
suggesting that maybe high pressure building south down acrs the
Upper MS RVR Valley and GRT LKS may shunt the brunt of the storm
track or convective action zone further to the south of the region
from KS over to the OH RVR Valley from late Friday and through
the next weekend. But latest long range model trends arn't as
aggressive with this shift as previous runs.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
ISSUED AT 1234 PM CDT Sun Jun 30 2019
VFR TAFs are expected through the period. Removed the mention of
VCTS from the TAFs as storms are currently expected to remain east
of the all TAF sites. If storms end up impacting either KDBQ or
KMLI a period of MVFR ceilings and visibilties is possible.
&&
.HYDROLOGY...
Issued at 1200 PM CDT Sun Jun 30 2019
With an active ring of fire pattern still looking to be on track for
much of the week for the upper Midwest, it still appears that the
resultant rounds of heavy rain will most likley occur acrs areas to
the north over southern MN, northern IA and WI. Some recent heavy
rainfall has already fallen acrs portions of these areas during the
past few days. This and additional rounds of rain will run-off and
eventually make it into the upper basin of the Mississippi River
system and flow southward. This will most likely produce eventual
rises on the local stretch of the Mississippi during this coming
first week of July. Currently most sites on the MS RVR are still
falling with the last site still in flood-Gregory Landing expected
to fall below the flood stage tonight. But areas to the north from
Dubuque down to Fulton are already showing steady to slow rises from
the recent rains upstream. This flow will continue to work on down
and continue to produce rises at the other sites through the
upcoming week. But with the recent downtrends along much of the
local stretch of the Mississippi, most rises are projected to remain
nominal and below the action stage. The exceptions may be at some of
the southern sites that are still high such as Keithsburg, Gladstone
LD18, Burlington, and Gregory Landing which are prevented from
falling below the action stage from the additional flow routed
through those sites. Some chance that Gladstone, Burlington and
Gregory Landing may approach the flood stage again by late next
weekend.
Some of the tributary rivers with reaches further to the north will
experience rises into next week as well from recent and projected
heavy rainfall in those areas. Rivers such as the Cedar, Iowa, and
Wapsi will experience rising trends, with a few sites making over
the action stage or held up above action if already over that stage.
The Wapsi at De Witt may rise to just under the flood stage by the
5th or 6th of July. Rain further south over the local area during
the mid to late week may further impact local tributary rivers by
next weekend.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 9 PM CDT this evening for Benton-Buchanan-
Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
Muscatine-Scott-Van Buren-Washington.
IL...Heat Advisory until 9 PM CDT this evening for Bureau-Carroll-
Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
Putnam-Rock Island-Stephenson-Warren-Whiteside.
MO...Heat Advisory until 9 PM CDT this evening for Clark-Scotland.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Cousins
HYDROLOGY...12Hazardous weather outlook, Jun 30, 4:35 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 435 PM CDT Sun Jun 30 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 435 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TONIGHT Strong to severe thunderstorms are likely across portions of the Outlook Area through the evening as a line of storms moves in from the north. Damaging winds will be the primary threat, with large hail a secondary concern. These storms will also be capable of producing locally heavy rainfall and possible flash flooding. More isolated to scattered storms may then be possible late tonight into early Monday morning, especially on the Illinois side of the Outlook Area. The Storm Prediction center has a Slight Risk for severe storms through tonight for most of the Outlook Area. Other areas such as southeast Iowa and northeast Missouri are in a Marginal Risk for severe weather. A Heat Advisory continues through sunset this evening with heat indices of 100 to 105 degrees. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Hot and humid weather will persist Monday and Tuesday posing a heat risk. Thunderstorms chances will increase again Tuesday and persist through Saturday. It is too early to be specific, but there will probably be some risk for severe weather and heavy rain sometime during this time frame, and of course, lightning will be a threat with all thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through this evening for portions of the Outlook Area. 12
In the hours before
Local storm report, Jun 30, 5:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
544 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG INDEPENDENCE 42.47N 91.89W
06/30/2019 BUCHANAN IA TRAINED SPOTTER
NUMEROUS REPORTS OF BRANCHES DOWN SOME AS
LARGE AS 5 INCHES IN DIAMETER. A COUPLE
REPORTS OF TREES ABOUT 12 TO 24 INCHES IN
DIAMETER SNAPPED OFF 3 FEET OFF THE GROUND.
&&
DCLocal storm report, Jun 30, 5:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
547 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG INDEPENDENCE 42.47N 91.89W
06/30/2019 BUCHANAN IA TRAINED SPOTTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
INDEPENDENCE. NUMEROUS REPORTS OF BRANCHES
DOWN SOME AS LARGE AS 5 INCHES IN DIAMETER.
A COUPLE REPORTS OF TREES ABOUT 12 TO 24
INCHES IN DIAMETER SNAPPED OFF 3 FEET OFF
THE GROUND.
&&
DCLocal storm report, Jun 30, 5:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
548 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 2 NE MARION 42.05N 91.56W
06/30/2019 E65 MPH LINN IA TRAINED SPOTTER
&&
GROSSLocal storm report, Jun 30, 5:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
550 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG PEOSTA 42.45N 90.85W
06/30/2019 DUBUQUE IA TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWN. SOME 4 INCHES.
&&
DCLocal storm report, Jun 30, 5:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST DUBUQUE REGIONAL ARPT 42.40N 90.71W
06/30/2019 M76 MPH DUBUQUE IA ASOS
&&
GROSSLocal storm report, Jun 30, 5:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
558 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND DMG 2 W CEDAR RAPIDS 41.97N 91.71W
06/30/2019 LINN IA TRAINED SPOTTER
NUMEROUS TREE LIMBS SOME 4 INCHES IN
DIAMETER.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:55 PM CDT | Special Weather Statement | DVN | Buchanan | 50 min |
| Jun 30, 3:18 AM CDT | Heat Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 18 hr |
| Jun 30, 4:54 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque, Jackson | 51 min |
| Jun 30, 5:31 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Cedar, Clinton, Delaware, Dubuque, Jackson and 2 more | 44 min |
| Jun 30, 5:35 PM CDT | Tornado Warning | DVN | Dubuque, Jackson | 25 min |
| Jun 30, 5:54 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 66 min |
| Jun 30, 6:16 PM CDT | Severe Thunderstorm Warning | DVN | Clinton | 59 min |
| Jun 30, 6:22 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Johnson, Louisa, Muscatine, Scott and 1 more | 38 min |
| Jun 30, 6:56 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Iowa, Johnson, Louisa, Muscatine, Scott and 1 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.